# SDR UPS99228546

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192086
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, NR 7 FLAP TRACK HAS CORROSION ON FWD O/B MOUNT 106, O/B SIDE.  REPLACED TRACK IAW MM 27-51-31.
